# SDR DALA2024120311411

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 30,514 hours, 12,488 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Valve
- Condition: Abnormal
- Location: Left Pack Flow C
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3944 -PRESS/DE- DECLARED EMERGENCY DUE TO UNABLE TO MAINTAIN CABIN PRESSURE ON RIGHT PACK. LEFT PACK ON MEL. CORRECTIVE ACTION: REPLACED RIGHT PACK STANDBY TEMP CONTROL VALVE AND LEFT PACK FLOW CONTROL VALVE. BOTH PACKS PASS SINGLE PACK CONFIDENCE CHECKS. OPS CHECK GOOD.
